Linear Weingarten hypersurfaces in a unit sphere
Bull. Korean Math. Soc. 2009 Vol. 46, No. 2, 321-329
Printed March 1, 2009
Haizhong Li, Young Jin Suh, and Guoxin Wei
Tsinghua University, Kyungpook National University, Saga University
Abstract : In this paper, we have considered linear Weingarten hypersurfaces in a sphere and obtained some rigidity theorems. The purpose of this paper is to give some extension of the results due to Cheng-Yau [3] and [7].
Keywords : linear Weingarten hypersurfaces, rigidity theorems, Cheng-Yau differential operator
MSC numbers : Primary 53C20; Secondary 53C42
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd